Alert archive / West Virginia / Flash Flood Warnings in 2023

Flash Flood Warning 28, NWS Charleston, WV

August 28, 2023Fayette County, Nicholas County, West Virginia

NWS Charleston, WV issued this flash flood warning at Aug 28, 2023, 10:11 PM EDT for Fayette County, Nicholas County, West Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2023, 10:11 PM EDT (02:11 UTC)
Expired
Aug 29, 2023, 12:30 AM EDT
In force
2 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, WV, Nicholas County, WV

The radar

The Charleston,WV radar (KRLX), 83 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2023-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2023-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

944 
WGUS51 KRLX 290211
FFWRLX
WVC019-067-290515-
/O.NEW.KRLX.FF.W.0028.230829T0211Z-230829T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1011 PM EDT Mon Aug 28 2023

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southeastern Fayette County in southeastern West Virginia...
  Southeastern Nicholas County in southeastern West Virginia...

* Until 115 AM EDT.

* At 1011 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Summersville, Richwood, Babcock State Park, Craigsville, Thurmond, 
  Mount Nebo, Canvas and Nettie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3823 8090 3834 8075 3824 8052 3820 8053
      3808 8071 3810 8088 3808 8089 3806 8088
      3806 8081 3803 8083 3803 8080 3799 8079
      3799 8077 3795 8081 3791 8080 3792 8086
      3788 8107 3789 8116 3812 8095

FLASH FLOOD...RADAR INDICATED

$$

KH
1 follow-up statement
754 
WGUS71 KRLX 290430
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1230 AM EDT Tue Aug 29 2023

WVC019-067-290440-
/O.CAN.KRLX.FF.W.0028.000000T0000Z-230829T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette WV-Nicholas WV-
1230 AM EDT Tue Aug 29 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN FAYETTE AND 
SOUTHEASTERN NICHOLAS COUNTIES...

The heavy rain has ended, any high waters have receded. Flooding is 
no longer expected to pose a threat. Please continue to heed any
remaining road closures. Small streams in the area were rising, but 
should not cause any issues.

LAT...LON 3823 8090 3834 8075 3824 8052 3820 8053
      3808 8071 3810 8088 3808 8089 3806 8088
      3806 8081 3803 8083 3803 8080 3799 8079
      3799 8077 3795 8081 3791 8080 3792 8086
      3788 8107 3789 8116 3812 8095

$$

TRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 8:20 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 28, 8:20 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
820 PM EDT Mon Aug 28 2023

.SYNOPSIS...
Broad synoptic ascent aloft, an inverted surface trough and
strong moisture gradient yields unsettled weather through
Tuesday night. High pressure brings dry weather thereafter.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 615 PM Monday...

Have updated PoPs, temperatures, and cloud cover through
tonight to represent the latest trends. Currently, locally
heavy showers continue to persist across the far southern
terrain of WV northeast towards the Clarksburg area along an
axis of low-level convergence associated with an inverted
trough. Steering flow continues to be weak, resulting in very
slow movement of the rain activity across the area. Given such,
the threat for localized flooding remains, particularly in
locations that have received prior rainfall and already have
compromised FFG. While a few rumbles of thunder remain possible,
did reduce the thunderstorm potential in tonight's forecast.

As of 109 PM Monday...

 Key Points:

    * Marginal risk of excessive rainfall today and tomorrow.

    * Rounds of showers and thunderstorms could cause flooding
      issues again tonight and tomorrow.

Tropical moisture/warm rain dominant system will continue to
affect the area as a stationary sits to our SE, keeping an
inverted trough parked overhead. Most of the area is sitting in
the right front jet quadrant, so there is plenty of ascent
through out the region to form showers, CAPE profiles are very
skinny so instability is somewhat lacking, however a few rumbles
of thunder are possible. Lack of upper-level steering and flow
parallel to the trough means training showers and storms are
likely along the mountains this afternoon and evening. WPC opted
for a marginal risk of excessive rainfall today and tomorrow.

Elsewhere today, partly cloudy and warm along and west of the
Ohio River Valley. Some dry air above H850MB is training across
the central parts of the CWA which is trying to erode the pesky
cloud deck. Some communities will sun peeking through at times,
but mostly cloudy conditions will hang around today. Used a
blend of the NBM, SREF, CONSShort, CONSRAW, also bias-corrected
CMCreg and CMCnh. This blend really highlighted where the cloud
cover will keep temperatures down this afternoon.

Tomorrow will yield the same set up, only an upper level
disturbance will move up from the south enhancing convection and
upper-level support. Heavy rain and flooding will be likely
again tomorrow, though showers and storms should have more
motion behind them as opposed to today. PWATS will be between
1.50"-2.00", so definitely will keep an eye on the same areas
that were hit hard today. WPC has the area outlooked for
marginal risk of excessive rainfall once again tomorrow.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 210 PM Monday...

Any residual showers and storm activity leftover from previous
period will exit toward the east as a cold front pushes in with
high pressure forecast to build in thereafter. By Wednesday
morning upper level troughing will support that cold frontal
passage to where chances of any precipitation will become nil by
12Z. With high pressure building in from the north, a nice
calm, partly cloudy sky and below seasonable day will ensue.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 210 PM Monday...

Starting Thursday, the aforementioned high pressure system will
move off to toward the Atlantic. This will allow another high
pressure system, more stout, to move into our region and
consequently create a blocking pattern which will prevent any
unsettled weather to affect the area through the rest of this
period. Long range models have no weather until after this
period, maybe by midweek. For that reason accepted central
guidance which equated to no precipitation and fairly clear
skies with temperatures starting to rise Friday and continue to
rise until they reach above seasonable by Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 805 PM Monday...

A line of locally heavy showers currently exists from far
southern WV northeast to Clarksburg. Activity is gradually
expected to reduce in coverage during the night, with isolated
showers possible across central/southern portions of the area
throughout the overnight period. IFR/MVFR VSBY restrictions are
possible in any heavier showers. Additionally, low stratus
development tonight results in LIFR/IFR/MVFR CIG restrictions
across much of the area. Some patchy valley fog will also
develop, but will be limited in coverage/intensity due to the
aforementioned stratus. Any fog will dissipate within an hour or
two after sunrise, with CIGs gradually lifting into VFR
throughout the morning and early afternoon hours. Some locations
in/near the higher terrain (BKW/EKN) may hold onto MVFR CIGs
throughout the afternoon/evening hours. Scattered showers, some
locally heavy, will also occur across central/southern
locations on Tuesday, with isolated thunderstorms also possible.
IFR/MVFR VSBY restrictions may result from this activity.

Winds light and generally northerly across the lowlands tonight,
while ESE'rly along the mountains; Flow shifts to WNW tomorrow
afternoon for the lowlands, while remaining somewhat variable
across the higher terrain.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing/intensity of restrictions tonight
into Tuesday with low ceilings and/or showers/storms may vary
from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            TUE 08/29/23
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  M    H    H    H    H    H    M    L    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    L    L    L    L
BKW CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M
EKN CONSISTENCY  H    H    H    H    M    L    L    L    L    L    L    M
PKB CONSISTENCY  H    H    H    H    H    H    H    L    L    L    L    L
CKB CONSISTENCY  H    H    H    H    H    L    L    L    L    L    L    M

AFTER 00Z WEDNESDAY...
IFR possible in valley fog each morning this week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JZ/LTC
NEAR TERM...GW/LTC
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...GW
Hazardous weather outlook, Aug 28, 4:41 AM EDT, 17 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
441 AM EDT Mon Aug 28 2023

VAZ003-004-WVZ013-015-016-018-024>034-039-040-515>526-290845-
Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Mingo-Logan-Boone-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
441 AM EDT Mon Aug 28 2023

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central, northeast, northern, southeast and southern
West Virginia.

.DAY ONE...Today and Tonight.

Slow moving showers and storms producing locally heavy rain may yield
isolated high water issues today into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Slow moving showers and storms producing locally heavy rain may yield
isolated high water issues Tuesday into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-020-
290845-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie-Doddridge-
441 AM EDT Mon Aug 28 2023

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central, northern, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Aug 28, 5:57 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
557 PM EDT Mon Aug 28 2023

WVZ031-039-040-282230-
Barbour WV-Harrison WV-Upshur WV-
557 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of northeastern Upshur,
Barbour and southeastern Harrison Counties through 630 PM EDT...

At 556 PM EDT, Doppler radar was tracking a strong thunderstorm over
Audra State Park, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Philippi, Audra State Park, Belington, Volga, Century, Hodgesville,
and Nestorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3901 7993 3905 8026 3922 8023 3920 7982
TIME...MOT...LOC 2156Z 204DEG 16KT 3908 8009

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 6:29 PM EDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Charleston WV
629 PM EDT Mon Aug 28 2023

WVZ040-282300-
Barbour WV-
629 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of Barbour County
through 700 PM EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm over
Philippi, moving north at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Philippi, Moatsville, Volga, Century, Galloway, and Nestorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3903 7989 3906 8015 3909 8017 3910 8021
      3924 8017 3925 7985 3923 7981
TIME...MOT...LOC 2228Z 197DEG 18KT 3914 8004

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 6:39 PM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
639 PM EDT Mon Aug 28 2023

WVZ031-282315-
Harrison WV-
639 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of southeastern
Harrison County through 715 PM EDT...

At 638 PM EDT, Doppler radar was tracking a strong thunderstorm over
Stonewood, or over Clarksburg, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Bridgeport, Stonewood, Nutter Fort, Anmoore, West
Milford, and Despard.

This includes the following highways...
 Interstate 79 between mile markers 112 and 123.
 Route 50 in West Virginia between mile markers 77 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3932 8020 3928 8020 3918 8028 3919 8040
      3934 8037
TIME...MOT...LOC 2238Z 217DEG 18KT 3925 8030

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 6:54 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
654 PM EDT Mon Aug 28 2023

WVZ031-032-282330-
Harrison WV-Taylor WV-
654 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of west central Taylor
and northeastern Harrison Counties through 730 PM EDT...

At 654 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bridgeport, or near Clarksburg, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Anmoore,
Enterprise, Valley Falls, McGee, Meadowbrook, Meadland, and Despard.

This includes the following highways...
 Interstate 79 between mile markers 117 and 129.
 Route 50 in West Virginia between mile markers 78 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3943 8026 3939 8020 3940 8012 3940 8010
      3939 8009 3939 8004 3923 8021 3926 8037
      3943 8030
TIME...MOT...LOC 2254Z 219DEG 13KT 3930 8025

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 7:25 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
725 PM EDT Mon Aug 28 2023

WVZ031-032-290000-
Harrison WV-Taylor WV-
725 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of western Taylor and
northeastern Harrison Counties through 800 PM EDT...

At 724 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shinnston, or near Clarksburg, moving north at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort,
Lumberport, Anmoore, Enterprise, Valley Falls, Rosemont, Meadland,
McGee, Meadowbrook, and Despard.

This includes the following highways...
 Interstate 79 between mile markers 117 and 128.
 Route 50 in West Virginia between mile markers 74 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3943 8028 3939 8020 3940 8012 3941 8011
      3939 8009 3940 8003 3942 8000 3922 8018
      3928 8044 3945 8041
TIME...MOT...LOC 2324Z 193DEG 18KT 3935 8028

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Local storm report, Aug 28, 9:58 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
958 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Rain             Winifrede               38.20N 81.54W
08/28/2023  M4.32 inch       Kanawha            WV   Public

            4.32 inches of rain reported in Winifrede
            from approximately 5 to 730 AM this morning.

&&

GW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:01 PM EDTFlash Flood WarningRLXHarrison106 min
Aug 29, 4:50 AM EDTFlood WatchRLXBarbour, Boone, Braxton, Calhoun, Clay, Fayette and 13 more19 hr
Aug 29, 2:31 PM EDTSpecial Weather StatementRLXRandolph59 min
Aug 29, 3:41 PM EDTFlash Flood WarningRLXRandolph6 hr
Aug 29, 4:50 PM EDTFlash Flood WarningRLXHarrison3 hr
Aug 29, 5:33 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor3 hr
Aug 29, 7:35 PM EDTAreal Flood WarningRLXHarrison5 hr

Nearby

Flash Flood Warnings in West Virginia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.